# SDR USAA2015010900003

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 29,345 hours, 13,035 cycles
- Engine: Iae V2524A5
- Engine time: 28,507 hours, 12,620 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED DURING CRUISE,  NR 2 ENGINE ECAM OIL FILTER CLOG LIGHT ILLUMINATED.   OIL PRESSURE OK 31 QTS, NO SURGE.  AT 1426Z THE FLIGHT CREW  HEARD A SMALL GROWLING NOISE.  PULLED NR 2 ENGINE TO IDLE.  ON FINAL APPROACH RECEIVED A RED ECAM LOW OIL QTY.    METAL CHIPS FOUND IN ENGINE.   REPLACED NR 2 ENGINE.
